Did this man get swollen legs after getting the COVID-19 vaccine?
Take a look at the viral post, and find out what the FACTS really are!
Claim : Man Gets Swollen Legs From COVID-19 Vaccine!
A picture is being circulated on WhatsApp, together with a voice message in Cantonese, claiming that this man developed swollen legs after getting the COVID-19 vaccine!
My Cantonese is rusty, but here is my English translation of the voice message, which you can listen for yourself below :
My friend’s brother’s friend had his (COVID-19 vaccine) injection and drank alcohol. His legs became swollen. He can die from it. He doesn’t listen, he drank alcohol after getting his (vaccine) injection.
Truth : Swollen Legs Were Not From COVID-19 Vaccine!
The truth is this is yet another fake viral message about the COVID-19 vaccine on WhatsApp.
The man’s swollen legs had nothing to do with his recent COVID-19 vaccination. He has long suffered from diabetes and hypertension.
The Dayak Daily reported that his wife lodged a police report with the police in their hometown of Kanowit, Sarawak on 18 June 2021.
According to Kanowit district police chief Superintendent Tega Bilong, his wife was informed about this viral message by her cousin on 17 June 2021 :
“The cousin informed her that a member of a church WhatsApp group in Kuala Lumpur had posted a message with a photo of her husband’s legs. The person claimed that the legs of the complainant’s husband were swollen due to the second dose of vaccine that he had received recently.”
The 61 year-old woman denied that the COVID-19 vaccine caused her husband’s swollen legs, and said that she would not hesitate to take action against those who continue to spread the fake news.
She filed the police report as she feared for her family’s safety, as the public might believe the fake news. She also feared that the government might accuse her of creating the fake news.
So now that you know this is fake news, please share this fact check with your friends, so they won’t get fooled too!
Note : Watch Out For Swollen Feet After Receiving AstraZeneca Vaccine
While this viral message is fake news, swollen feet or legs is one of the potential symptoms for the rare blood clots associated with the AstraZeneca vaccine.
If you receive the AstraZeneca vaccine, just keep an eye out for these symptoms :
- Severe headache that
– does not improve with simple painkillers (like paracetamol / acetaminophen)
– gets worse when lying down
- Neurological changes
– blurred vision
– speech difficulties
- Nausea and vomiting
- Persistent abdominal pain
- Back pain
- Shortness of breath
- Leg pain or swelling
- Petechiae (tiny blood spots under the skin)
- Easy bruising or bleeding
If you notice any of these symptoms after receiving the AstraZeneca vaccine, DO NOT WAIT. Seek medical attention right away!
Recommended : AstraZeneca Vaccine Blood Clots : What To Look For?
Recommended : AstraZeneca Vaccine Blood Clot Risk : How Dangerous Is It?
Help Support My Work!
Name : Adrian Wong
Credit Card / Paypal : https://paypal.me/techarp
Bank Transfer : CIMB 7064555917 (Swift Code : CIBBMYKL)
Thank you in advanced! ❤️
- DASH Highway Scaffolding Collapsed, Injuring Two Workers!
- Can Strata Residents Directly Receive Deliveries During MCO?
- How To Register Children For COVID-19 Vaccine?
- Did Christian Eriksen Collapse Because Of Pfizer Vaccine?
- Pfizer + AstraZeneca Vaccines Effective Against Delta Variant!
- Malaysia Approves CanSino + J&J COVID-19 Vaccines!
- Warning : Viral SPM 2020 Grading Scale Is Misleading!
- PDRM : Who Is Allowed To Pass A Police Roadblock?
- Giant Kota Damansara : Multiple COVID-19 Cases!
- No Need To Update MySejahtera Daily, Fines Cancelled!
- Malaysian AES + Speed Trap Camera Locations For 2020!
- Did China Create These Amazing Dancing Robots?
- Soap vs Sanitiser : Which Works Better Against COVID-19?
If you like our work, please support us by visiting our sponsors, or even donating to our fund. Thank you!